# SDR ABXA010601

- Difficulty date: November 12, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 42,161 hours, 46,750 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 9911500129
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT RIVET ON FORWARD FACE OF STATION 37 BULKHEAD, APPROXIMATELY 18 LEFT.  REPAIRED AREA IAW DC-9 SRM 53-01.
